# SDR DL777060935

- Difficulty date: November 10, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 29,372 hours, 4,641 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507040G04
- Part serial: UCW17108
- Condition: Overheated
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

AFT LEFT LAVATORY WATER HEATER OVERHEATED IN FLIGHT.  STRONG ODOR, LAVATORY LOCKED OUT.  HEATER DISABLED.  ODOR PERSISTS.  REPLACED LAVATORY WATER HEATER.  OPS NORMAL.  EXAMINED WIRING.  NO FAULTS.  AIRED LAVATORY AND ODOR MINIMIZED.
